Skip to Content

Does keppra cause terrible migraine and eye pain? Coz I hv been having dis for abt a yr now?

Responses (1)

balbanese 12 May 2012

I have heard of this before from a friend that was taking it. She told her Dr and he took her off it, maybe it's time for a change? Hope this helps.

fana_anah 13 May 2012

Tks for the suggestion..i do intend to change med. But im not sure as to whether keppra is the main cause of my migraine as I juz realize I hv low blood pressure too n previously I was allergic to carbamezipine n lamotrigine.

balbanese 13 May 2012

Understood. There's a good chance changing may prove that's what is causing it.

fana_anah 13 May 2012

Thanks..i think I should bring this up to my neuro.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions